Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 52, NWS Jacksonville, FL

April 13, 2009Putnam County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 13, 2009, 5:46 PM EDT for Putnam County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 13, 2009, 5:46 PM EDT (21:46 UTC)
Expired
Apr 13, 2009, 6:10 PM EDT
In force
24 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Putnam County, FL

The radar

The Jacksonville radar (KJAX), 97 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.8 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2009-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2009-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-232 J/kg
Mixed-layer LCL
802 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 2:37 PM EDT, 3 hours 9 minutes earlier.

Area forecast discussion, Apr 13, 2:37 PM EDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
237 PM EDT MON APR 13 2009

...TORNADO WATCH IN EFFECT FOR MOST OF AREA THRU 7 PM...

.SHORT TERM...ALL BUT THE SRN FOUR COUNTIES ARE UNDER A TOR
WATCH. WARM FRONT IS LIFTING NE ACRS SRN GA WITH A BAND OF STRONG
STORMS NEAR THE BOUNDARY EXTENDING TO A SHORTWAVE IN THE GULF OF
MEXICO. RADAR HAS INDICATED SEVERAL TORNADOES WITHIN THE SHORT
BOWING LINE SEGMENTS. STRONG LLVL SHEAR IS EVIDENT WITH NAM BUFR
SOUNDINGS SHOWING 0-3KM STORM REL HELICITY OVER 400 THIS AFTN IN
SE GA. WINDS ARE BEGINNING TO VEER TO SLY OVER INTERIOR NE FL
WHILE REMAINING SELY NEAR THE COAST. TSTMS ARE EXPECTED TO DEVELOP
OVER THE PENINSULA LATER THIS AFTN AS A RESULT OF THIS CONVERGENT
FLOW.

THE SHORTWAVE WILL CONT TO PUSH EAST TONIGHT AND OFFSHORE TUE.
BANDS CONTAINING BOWING ECHOES WILL CONTINUE THRU THE NIGHT. A
40-50 KNOT LLVL JET OVER THE REGION AND VEERING WIND PROFILES WILL
CONTINU THE THREAT FOR TORNADOES AND DAMAGING WINDS. TOR WATCHES
WILL LIKELY CONT OVER MUCH OF THE AREA THRU EARLY TUE. LATEST
THINKING IS FOR 2-3 INCHES OF RAIN ACRS SUWANNEE BASIN AND 1-2
INCHES ELSEWHERE. ALTHO THIS WOULD AGGREVATE THE FLOODING...IT
SHOULD NOT PRODUCE ANY SIGNIFICANT CHANGE.

THE COLD FRONT WILL PUSH SE OF AREA LATE TUE AND HIGH PRESSURE
WILL BUILD N OF AREA WEDNESDAY. NWLY FLOW WILL BRING COOLER AND
DRIER CONDS. TEMPS ON WED WILL BE AROUND 5 DEG BELOW CLIMO.

.LONG TERM...UPPER RIDGE WILL AMPLIFY OVER THE REGION NEAR THE END
OF THE WEEK. SURFACE HIGH PRESSURE WILL BUILD NORTH OF THE LOCAL
AREA THU-FRI WITH DRY CONDITIONS AND TEMPS SLIGHTLY BELOW CLIMO.
SAT THE SURFACE HIGH WILL SHIFT FARTHER SOUTH OVER SC/GA AND THEN
PUSHES OFFSHORE SUN AS THE NEXT FRONTAL SYSTEM DEVELOPS OVER THE
LOWER MS RIVER VALLEY. ONSHORE FLOW AND DEEPER MOISTURE RETURN TO
THE AREA LATE SAT WHICH WILL MODERATE TEMPS FURTHER TOWARD OR
SLIGHTLY ABOVE CLIMO VALUES. THE NEXT COLD FRONT BRINGS A CHANCE
OF SHOWERS AND STORMS TO THE AREA MONDAY.

&&

.AVIATION...WIDESPREAD STRATO-CU DECK ACRS THE AREA AND AT THE
TERMINALS. CIGS ARE JUST ABV 3 KFT. CLOUDS SEEM TO HAVE SCATTERED
OUT A LITTLE SOONER THAN EXPECTED. WILL WAIT UNTIL HOURLY OBS TO
DETERMINE IF CIGS WILL HOLD VFR BEFORE AMENDING. ENVIRONMENT WILL
BE FAVORABLE FOR SEVERE T-STORM DEVELOPMENT THRU THE NIGHT.

&&

.MARINE...SCA IS IN EFFECT FOR ALL LEGS THRU THIS EVNG AND
CONTINUES OFFSHORE THRU TUE EVNG. STRONG SLY WINDS WILL CONTINUE
TONIGHT AND SHIFT SW AHEAD OF THE FRONT ON TUE. OFFSHORE WINDS
ARE EXPECTED BEHIND THE FRONT TUESDAY NIGHT AND WILL DECREASE AS
HIGH PRESSURE BUILDS OVER THE REGION. NORTHEAST SURGE OF WINDS IS
EXPECTED ON THE BACK SIDE OF THE HIGH PRESSURE BY FRIDAY WITH
SMALL CRAFT ADVISORY CONDITIONS ONCE AGAIN.

&&

.FIRE WEATHER...
DRIER AIR WILL FILTER INTO THE REGION FOR ONE DAY ON WEDNESDAY. RH
VALUES WILL DROP TO NEAR 30 PCT INLAND AND AROUND 35 PCT OVER
COASTAL COUNTIES. RHS RECOVER BY THURS WITH STRONG ONSHORE FLOW.
HOWEVER BY FRI THE HIGH DRIFTS INTO GA/SC WITH DRIER AIR LIKELY
MIXING DOWN.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  61  77  47  74 /  80  50   0   0
SSI  64  78  54  73 /  70  60  10   0
JAX  64  80  52  75 /  60  70  10  10
SGJ  66  80  57  74 /  50  60  10  10
GNV  65  80  52  77 /  60  70  10  10
OCF  66  79  55  77 /  50  70  10  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR DUVAL-FLAGLER-
     NASSAU-ST JOHNS.

GA...LAKE WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR COASTAL
     CAMDEN-COASTAL GLYNN.

AM...SMALL CRAFT ADVISORY UNTIL 2 AM EDT WEDNESDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
     TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
     FL OUT 20 NM.

&&

MKT/PW/RK
Hazardous weather outlook, Apr 13, 12:49 PM EDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1249 PM EDT MON APR 13 2009

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141045-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
1249 PM EDT MON APR 13 2009

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH IN EFFECT FOR SOUTHEAST GEORGIA AND MOST OF
NORTHEAST FLORIDA THROUGH 7 PM...

...FLOOD WARNINGS REMAIN IN EFFECT FOR VARIOUS RIVERS ACROSS
SOUTHEAST GEORGIA AND NORTHEAST FLORIDA...

...SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL POSSIBLE LATE
MONDAY AFTERNOON THROUGH TUESDAY MORNING...

...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP BY LATE THIS
AFTERNOON AND BECOME NUMEROUS TONIGHT INTO TUESDAY MORNING.
SOME STORMS MAY BE SEVERE AND COULD POSSIBLY PRODUCE HAIL AND
ISOLATED TORNADOES LATE THIS AFTERNOON INTO EARLY TUESDAY.

PERIODS OF HEAVY RAINFALL MAY ACCOMPANY THIS SYSTEM WHICH COULD
AGGRAVATE THE FLOODING SITUATION ACROSS SOUTHEAST GEORGIA AND THE
SUWANNEE RIVER VALLEY OF NORTH FLORIDA. RAINFALL AMOUNTS OF
1 TO 2 INCHES ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE.
THE EXACT INTENSITY AND LOCATION OF THE HEAVIEST RAINFALL REMAINS
UNCERTAIN AND RESIDENTS ACROSS THE AREA ARE URGED TO MONITOR THE
LATEST FORECASTS AND RIVER FLOOD PRODUCTS.

SIGNIFICANT RISES WILL CONTINUE ON THE SANTA FE RIVER AT BOTH THREE
RIVERS ESTATES AND HILDRETH. PLEASE REFER TO THE LATEST RIVER FLOOD
PRODUCTS FOR COMPLETE DETAILS.

DUE TO INCREASING SOUTHEAST WINDS AND LINGERING SWELLS...THERE IS
A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. REFER TO THE
SURF ZONE FORECAST.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

AN INCREASING ONSHORE FLOW AND NORTHEAST SWELLS WILL LIKELY
ELEVATE THE RISK OF RIP CURRENTS FROM THURSDAY INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION MAY BE REQUESTED THIS AFTERNOON OR TONIGHT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP/MKT

In the hours before

Special weather statement, Apr 13, 4:02 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
402 PM EDT MON APR 13 2009

FLZ023-030-031-036-132045-
ALACHUA-BAKER-BRADFORD-UNION-
402 PM EDT MON APR 13 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN
ALACHUA...NORTHERN BRADFORD...UNION AND SOUTHERN BAKER COUNTIES FOR
STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 445 PM EDT...

AT 402 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER ALACHUA...OR 11 MILES SOUTHWEST OF
WORTHINGTON SPRINGS...MOVING NORTHEAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HIGH SPRINGS...ALACHUA...
LA CROSSE...WORTHINGTON SPRINGS...BROOKER...DUKES...RAIFORD...NEW
RIVER...LAKE BUTLER AND JOHNSTOWN THROUGH 445 PM EDT. GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY EVENING FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3024 8231 3008 8206 2967 8247 2977 8264
TIME...MOT...LOC 2002Z 216DEG 19KT 2979 8250

ZAPPE
Local storm report, Apr 13, 4:18 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
418 PM EDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             8 S HOMERVILLE          30.92N 82.75W
04/13/2009  E0.75 INCH       CLINCH             GA   LAW ENFORCEMENT

            TRI COUNTY 911 REPORTED PENNY AND DIME SIZE HAIL ON
            HIGHWAY 441.

&&

PKEEGAN
Special weather statement, Apr 13, 4:33 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
433 PM EDT MON APR 13 2009

FLZ021>025-030>033-035>037-040-GAZ150-163-164-132130-
ALACHUA-BAKER-BRADFORD-CHARLTON-CLAY-CLINCH-COLUMBIA-DUVAL-GILCHRIST-
MARION-NASSAU-PUTNAM-ST. JOHNS-SUWANNEE-UNION-WARE-
433 PM EDT MON APR 13 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ALACHUA...
BRADFORD...UNION...CLAY...SOUTHEASTERN SUWANNEE...BAKER...COLUMBIA...
NORTHERN MARION...NORTHWESTERN PUTNAM...GILCHRIST...SOUTHERN
CHARLTON...EXTREME SOUTHEASTERN CLINCH...SOUTHEASTERN WARE...
NASSAU...NORTHWESTERN ST. JOHNS AND DUVAL COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 530 PM EDT...

AT 430 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM 4 MILES
NORTHEAST OF ST. GEORGE TO 7 MILES SOUTH OF ARCHER...MOVING
NORTHEAST AT 45 MPH. THESE THUNDERSTORMS AS WELL AS ADDITIONAL
THUNDERSTORMS WILL LIKELY BECOME STRONG OR SEVERE THE REMAINDER OF
THIS AFTERNOON AND INTO THIS EVENING. THIS INCLUDES THE JACKSONVILLE
METRO AREA AS WELL AS AREAS AROUND WORTHINGTON SPRINGS...TAYLOR...
SANDERSON...OLUSTEE...OLENO STATE PARK...NEWBERRY...LAKE BUTLER...LA
CROSSE...JOHNSTOWN AND HIGH SPRINGS THROUGH 515 PM EDT. AT A
MINIMAL...HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
LIKELY PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS. SEVERE THUNDERSTORM OR TORNADO WARNINGS MAY BE
REQUIRED THIS AFTERNOON AND INTO THIS EVENING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY EVENING FOR
SOUTHEAST GEORGIA AND MUCH OF NORTHEAST FLORIDA.

LAT...LON 2989 8289 3058 8249 3075 8244 3071 8142
      3051 8143 3047 8140 2935 8192 2935 8241
      2948 8241 2947 8255 2953 8256 2961 8296
TIME...MOT...LOC 2030Z 270DEG 37KT 3055 8197 2943 8253

ZAPPE
Special weather statement, Apr 13, 4:45 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
445 PM EDT MON APR 13 2009

GAZ136-153-132115-
INLAND GLYNN-WAYNE-
445 PM EDT MON APR 13 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN WAYNE
AND NORTHWESTERN GLYNN COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT...

AT 445 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER EVERETT...OR 13 MILES SOUTHEAST OF
GARDI...MOVING NORTHEAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND THALMANN...MOUNT PLEASANT AND EVERETT
THROUGH 515 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY EVENING FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3127 8173 3129 8174 3129 8172 3133 8172
      3136 8178 3141 8180 3151 8165 3148 8161
      3142 8159 3138 8154 3135 8149 3134 8149
TIME...MOT...LOC 2045Z 237DEG 35KT 3139 8165

ZAPPE
Special weather statement, Apr 13, 5:14 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
514 PM EDT MON APR 13 2009

FLZ025-032-132200-
CLAY-DUVAL-
514 PM EDT MON APR 13 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN CLAY
AND DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 600 PM EDT...

AT 514 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTH OF MIDDLEBURG...OR 8 MILES
WEST OF LAKESIDE...MOVING NORTHEAST AT 45 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND MIDDLEBURG...LAKESIDE...
DOCTORS INLET...JACKSONVILLE HEIGHTS...BELLAIR...ORANGE PARK...
NORMANDY...RIVERSIDE...ORTEGA AND SAN MARCO THROUGH 600 PM EDT. HAIL
UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY EVENING FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3000 8194 3015 8205 3016 8204 3053 8148
      3051 8147 3051 8142 3049 8143 3047 8140
      3042 8140 3041 8141 3039 8138 3033 8139
      3030 8138
TIME...MOT...LOC 2114Z 236DEG 38KT 3014 8189

ZAPPE
Local storm report, Apr 13, 5:45 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
545 PM EDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HAIL             1 E FOLKSTON            30.84N 81.99W
04/13/2009  E1.25 INCH       CHARLTON           GA   TRAINED SPOTTER

            HAIL RANGING IN SIZE FROM MARBLE TO HALF DOLLARS WAS
            FALLING IN THE CAMP PINKNEY COMMUNITY.

&&

MTRABERT

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 4:35 AM EDTLake Wind AdvisoryJAXFlagler, Nassau14 hr
Apr 13, 4:02 PM EDTSpecial Weather StatementJAXUnion43 min
Apr 13, 4:33 PM EDTSpecial Weather StatementJAXAlachua, Baker, Bradford, Clay, Columbia, Duval and 3 more57 min
Apr 13, 4:41 PM EDTSpecial Marine WarningJAX3 hr
Apr 13, 5:08 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam37 min
Apr 13, 5:14 PM EDTSpecial Weather StatementJAXDuval46 min
Apr 13, 5:25 PM EDTSpecial Marine WarningJAX2 hr
Apr 13, 5:32 PM EDTSevere Thunderstorm WarningJAXNassau43 min
Apr 13, 5:34 PM EDTAreal Flood WarningJAXHamilton, Suwannee12 hr
Apr 13, 6:04 PM EDTSpecial Marine WarningJAX56 min
Apr 13, 6:06 PM EDTTornado WarningJAXPutnam26 min
Apr 13, 6:15 PM EDTSpecial Weather StatementJAXSaint Johns45 min
Apr 13, 6:18 PM EDTSpecial Weather StatementJAXHamilton57 min
Apr 13, 6:30 PM EDTTornado WarningJAXFlagler, Putnam, Saint Johns60 min
Apr 13, 6:37 PM EDTSpecial Weather StatementJAXSaint Johns38 min
Apr 13, 6:54 PM EDTSpecial Marine WarningJAX66 min
Apr 13, 7:06 PM EDTSpecial Weather StatementJAXClay39 min
Apr 13, 7:08 PM EDTSpecial Weather StatementJAXBaker52 min
Apr 13, 7:25 PM EDTSpecial Weather StatementJAXSaint Johns50 min
Apr 13, 7:35 PM EDTSpecial Weather StatementJAXClay40 min
Apr 13, 7:38 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns23 min
Apr 13, 7:40 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Putnam23 min
Apr 13, 7:51 PM EDTSpecial Weather StatementJAXPutnam24 min
Apr 13, 12:39 PM EDTSpecial Weather StatementJAXJeff Davis51 min
Apr 13, 12:51 PM EDTTornado WarningJAXCoffee, Jeff Davis39 min
Apr 13, 1:23 PM EDTTornado WarningJAXJeff Davis37 min
Apr 13, 1:37 PM EDTTornado WarningJAXCoffee38 min
Apr 13, 1:51 PM EDTSevere Thunderstorm WarningJAXAppling39 min
Apr 13, 2:03 PM EDTTornado WarningJAXCoffee, Jeff Davis42 min
Apr 13, 2:19 PM EDTTornado WarningJAXAppling, Jeff Davis41 min
Apr 13, 2:25 PM EDTSevere Thunderstorm WarningJAXAtkinson, Coffee39 min
Apr 13, 2:41 PM EDTSevere Thunderstorm WarningJAXAtkinson, Coffee24 min
Apr 13, 2:47 PM EDTTornado WarningJAXAppling20 min
Apr 13, 3:03 PM EDTSevere Thunderstorm WarningJAXAppling, Atkinson, Bacon, Brantley, Coffee, Pierce and 2 more43 min
Apr 13, 3:04 PM EDTTornado WarningJAXAppling, Wayne41 min
Apr 13, 3:12 PM EDTSpecial Weather StatementJAXClinch, Echols48 min
Apr 13, 3:23 PM EDTTornado WarningJAXAppling, Bacon, Pierce, Ware22 min
Apr 13, 3:39 PM EDTSevere Thunderstorm WarningJAXClinch, Echols, Ware41 min
Apr 13, 3:44 PM EDTTornado WarningJAXAppling, Pierce, Wayne46 min
Apr 13, 3:48 PM EDTSpecial Weather StatementJAXBrantley42 min
Apr 13, 4:19 PM EDTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Pierce, Ware35 min
Apr 13, 4:25 PM EDTTornado WarningJAXBrantley, Charlton, Clinch, Ware44 min
Apr 13, 4:45 PM EDTSpecial Weather StatementJAXGlynn30 min
Apr 13, 5:07 PM EDTTornado WarningJAXBrantley, Camden, Charlton, Glynn53 min
Apr 13, 5:49 PM EDTAreal Flood AdvisoryJAXCamden, Charlton, Glynn116 min
Apr 13, 5:58 PM EDTTornado WarningJAXCamden50 min

Nearby

Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.